MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Model Number H74939401062500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vasospasm (2128); Vascular Dissection (3160)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complications occurred.The patient presented for planned percutaneous coronary intervention.The 80% in-stent restenosed target lesion was located from the mid to distal lad.The target lesion was pre-treated with a 2.50 x 6 mm wolverine cutting balloon.Following pre-treatment with the wolverine balloon, a dissection and spasm were observed and were treated with nitroglycerin and a 2.00 x 12 mm agent dcb balloon inflated to 4 atm.After treatment with the agent dcb, the angiographic appearance normalized.The lesion was then successfully treated with additional 3.00 x 12 mm and 2.50 x 20 mm agent dcb devices.The patient tolerated the procedure well and was discharged home in stable condition.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the specific product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.

Brand Name
Wolverine Coronary Cutting Balloon
Common Device Name
catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50246804
Report Number2124215-2026-43651
Device Sequence Number13279470
Product Code NWX
UDI-Device Identifier08714729888154
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939401062500
Device Catalogue NumberH74939401062500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient RaceWhite